# SDR ASOA2015071713368

- Difficulty date: June 28, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 549, FRAME HAS CORROSION BETWEEN STRINGERS 18 AND 19L.  REMOVED THE CORROSION IAW SRM 51-21-06-001-001-A01.
